zbMATH — the first resource for mathematics

On a question posed by Bergweiler. (Sur une question de Bergweiler.) (English) Zbl 1165.37322
Summary: We prove the density of repelling cycles in the Julia set of transcendental meromorphic functions in one complex variable, without using either Ahlfors’ five islands theorem or Nevanlinna theory.
37F25 Renormalization of holomorphic dynamical systems
37F05 Dynamical systems involving relations and correspondences in one complex variable
37F50 Small divisors, rotation domains and linearization in holomorphic dynamics
Full Text: Link EuDML
[1] F. BERTELOOT, Méthodes de changement d’échelles en analyse complexe, preprint.
[2] FRANÇOIS BERTELOOT - JULIEN DUVAL, Une démonstration directe de la densité des cycles répulsifs dans l’ensemble de Julia, Progress in Mathematics, vol. 188, Birkhäuser Verlag (2000), pp. 221-222. Zbl1073.37522 MR1782673 · Zbl 1073.37522
[3] FRANÇOIS BERTELOOT - VOLKER MAYER, Rudiments de dynamique holomorphe, Société Mathématique de France, EDP Sciences, 2001. Zbl1051.37019 MR1973050 · Zbl 1051.37019
[4] A. BOLSCH, Repulsive periodic points of meromorphic functions, Complex Variables Theory Appl., 31 (1996), pp. 75-79. Zbl0865.30040 MR1423240 · Zbl 0865.30040
[5] WALTERBERGWEILER, Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N.S.), 29 (1993), pp. 151-188. Zbl0791.30018 MR1216719 · Zbl 0791.30018 · doi:10.1090/S0273-0979-1993-00432-4
[6] M. GROMOV, Foliated Plateau problem: part II: harmonic maps of foliations, Geom. Func. Anal., 1 (1991), pp. 253-320. Zbl0768.53012 MR1118731 · Zbl 0768.53012 · doi:10.1007/BF01896204 · eudml:58124
[7] OLLI LEHTO, The spherical derivative of meromorphic functions in the neighbourhood of an isolated singularity, Commentarii Mathematici Helvetici, 33 (1959), pp. 196-205. Zbl0086.06402 MR107003 · Zbl 0086.06402 · doi:10.1007/BF02565916 · eudml:139172
[8] L. ZALCMAN, Normal Families: new perspectives, Bull. Amer. Math. Soc. (N.S.), 35 (1998), pp. 215-230. Zbl1037.30021 MR1624862 · Zbl 1037.30021 · doi:10.1090/S0273-0979-98-00755-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.